# SDR WRLA20121116560

- Difficulty date: November 16, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70983
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING C04 CHECK, EGAT MECHANIC FOUND CRACKS ON FRAME (P/N: AGA7098-3) AND CAP (AGA7098-7) AT STA Y=1841.
